UPM Institutional Repository

Note on transport equation and fractional Sumudu transform.


Kadem, Abdelouahab and Kilicman, Adem (2011) Note on transport equation and fractional Sumudu transform. Computers and Mathematics with Applications, 62 (8). pp. 2995-3003. ISSN 0898-1221


In this paper, the Chebyshev polynomials to solve analytically the fractional neutron transport equation in one-dimensional plane geometry are used. The procedure is based on the expansion of the angular flux in terms of the Chebyshev polynomials. The obtained system of fractional linear differential equation is solved analytically by using fractional Sumudu transform.

Download File

PDF (Abstract)
Note on the wave equation and tensor products.pdf

Download (82kB) | Preview

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
DOI Number: https://doi.org/10.1016/j.camwa.2011.08.009
Publisher: Elsevier
Keywords: Transport equation; Chebyshev polynomials; Angular flux; Sumudu transform.
Depositing User: Nur Farahin Ramli
Date Deposited: 26 Nov 2013 02:35
Last Modified: 21 Sep 2015 02:33
Altmetrics: http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.1016/j.camwa.2011.08.009
URI: http://psasir.upm.edu.my/id/eprint/25272
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item